×

zbMATH — the first resource for mathematics

Approximation of the solutions of singularly perturbed boundary value problems with a parabolic boundary layer. (English. Russian original) Zbl 0709.65073
U.S.S.R. Comput. Math. Math. Phys. 29, No. 4, 1-10 (1989); translation from Zh. Vychisl. Mat. Mat. Fiz. 29, No. 7, 963-977 (1989).
See the review in Zbl 0683.65086.

MSC:
65N12 Stability and convergence of numerical methods for boundary value problems involving PDEs
65N06 Finite difference methods for boundary value problems involving PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
35B25 Singular perturbations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI